# SDR ASAA2023010741533

- Difficulty date: January 7, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 3,762 hours, 1,082 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7500 · Engine Bleed Air System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2440
- Condition: Failed
- Location: #2 Engine
- Part time: 3,830 hours, 1,104 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF ASA T/C31-005-00 RH BLEED FAULT FAMV RVDTR MSG 36-12031. GROUNDED - YES. REMOVED & REPLACED FAN AIR MODULATING VALVE ASSY PER ASA T/C M9-36CMPT-24668-1. REQ IDLE RUN & SYSTEM TEST. ACCOMPLISHED IDLE RUN #2 ENGINE & PERFORMED PNEUMATIC ENGINE ON SYSTEMS TEST. TEST PASSED. NO FAULTS NOTED.
